# SDR ASAA0852896

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,878 hours, 840 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filler
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING TASKCARD 78349013 FOUND APU OIL FILTER EXTENDED.  COMPLETED OIL DELTA P INDICATOR SERVICING.  REMOVED FILTER ELEMENT.  LEAK AND OP CHECKS NORMAL.
